# SDR DALA2024081908248

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION ON WEB LOCATED BETWEEN FRAME 69 TO FRAME 70 AND STRINGER 23 LEFT AT AFT PASSENGER CABIN. CORRECTIVE ACTION: REPLACED WEB LOC. BTW FR69 TO FR70 AND STRINGER 23 LEFT AT AFT PASSENGER CABIN AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0508883)
